CALPOL SIX PLUS sachets sugar-free 250mg/5ml -12 pack

Be the first to review this product

Availability: In stock

Regular Price: £4.03

Special Price: £3.28

You Save  19%

Quick Overview

Calpol six plus sachets sugar-free 250mg/5ml 5ml 12 pack
CALPOL SIX PLUS sachets sugar-free 250mg/5ml -12 packCALPOL SIX PLUS sachets sugar-free 250mg/5ml -12 pack
Move Your Mouse Over Image Or Click To Enlarge
Pin It

Description

Directions

Warnings

Ingredients

Side Effects

 
  • Details

    Calpol six plus sachets sugar-free 250mg/5ml 5ml 12 pack Why do I need this medicine? Paracetamol helps relieve pain and fever.
  • Directions

    How do I take this medicine? Take this as directed by your doctor. Do not take more than instructed by your doctor. Never take more than 1000 mg at any one time and no more than 4 times in one day.

    The dose for a child is different from the adult dose. Be sure to check with your doctor or pharmacist before giving this medicine to a child.

    Paracetamol may be taken with or without food. If you need pain relief fast, take it on an empty stomach as food may slow down the absorption of Paracetamol from the stomach.

    You may stop taking Paracetamol when you have no more pain or fever. Take it only when you need to. What should I do if I have forgotten to take this medicine? Take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and return to your normal dosing schedule.

    DO NOT double a dose under any circumstances. Can I take this with other medicines? Alert your doctor if you are taking blood-thinning medicines such as warfarin. How should I store this medicine? Store in a cool, dry place away from the reach of children.

    Medicines must not be used past the expiry date.
  • Warnings

    When should I not use this medicine? Do not take Paracetamol if you have liver or kidney failure. What should I take note of while taking this medicine? Inform your doctor or pharmacist if you are pregnant or breastfeeding.

    Some formulations of painkillers or muscle relaxants may contain Paracetamol as one of the ingredients. Do not take this medicine with other products that contain Paracetamol.

    Avoid long-term use of any painkillers, including Paracetamol. Are there any restrictions on the type of food I can take? Avoid alcohol.
  • Ingredients

    PARACETAMOL
  • Side Effects

    What side effects could I experience? Side effects with Paracetamol are not common and may include rashes and other allergic reactions. However, do alert your doctor if you experience rashes that worsen or do not disappear after a few days.
 

Write Your Own Review

You're reviewing: CALPOL SIX PLUS sachets sugar-free 250mg/5ml -12 pack

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Price
Value
Quality